# SDR SWAA2025061168976

- Difficulty date: May 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB 2025-309334<[01] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B 737-700 SRM 51-40-02-0G;[02] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B 737-700 SRM 51-40-02-0G
